您当前的位置:
首页 >
文章列表页 >
A Note on Smooth Points in Orlicz Sequence Spaces
更新时间:2026-08-31
    • A Note on Smooth Points in Orlicz Sequence Spaces

    • Vol. 26, Issue 3, Pages: 147-152(2021)
    • DOI:10.15938/j.jhust.2021.03.022    

      CLC: O177.3
    • Published:2021

    移动端阅览

  • WANG Jing, CUI Yun-an. A Note on Smooth Points in Orlicz Sequence Spaces[J]. 2021, 26(3): 147-152. DOI: 10.15938/j.jhust.2021.03.022.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

102

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Smooth Points of Orlicz Function Spaces Equipped with S-norm
Temperature Prediction Method Based on WTConv-Informer with Frequency Enhanced Channel Attention
Intelligent Optimization Control Strategy for Chaos in Gear Systems with Slight Pitting Corrosion
Damage Analysis and Optimal Design of Micro-structure Milling Cutter Based on Peridynamics
Breakdown Mechanism of Epoxy Nanocomposites at Different Temperatures

Related Author

XU Hao
WANG Junming

Related Institution

School of Science, Harbin University of Science and Technology
0